How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. Thomas, MD Your Own Question
Dr. Thomas, MD
Dr. Thomas, MD, Board Certified Physician
Category: Medical
Satisfied Customers: 63757
Experience:  Internal Medicine--practice all of internal medicine, all ages, family, also Integrative, CAM, etc
Type Your Medical Question Here...
Dr. Thomas, MD is online now
A new question is answered every 9 seconds

Am diabetic over 75 and taking janumet and glipizide and incurring

Customer Question

am diabetic over 75 and taking janumet and glipizide and incurring night sweats every night what specialist should i see
JA: The Doctor will need to help you with this. Please give me a bit more information, so the Doctor can help you best.
Customer: these sweats are only from the chest down
JA: Is there anything else the Doctor should be aware of?
Customer: have pad and blood pressure and cholestrol both under control
JA: OK. Got it. I'm sending you to a secure page on JustAnswer so you can place the $5 fully-refundable deposit now. While you're filling out that form, I'll tell the Doctor about your situation and then connect you two.
Submitted: 5 months ago.
Category: Medical
Expert:  Dr Basu replied 5 months ago.
Hi there,This is Dr Basu, experienced Internal Medicine Specialist.I am here to address your concerns and provide great service.Excessive sweating can be due to the autonomic dysregulation of the sweat glands. Diabetes can affect the nerves resulting in profuse sweating. Underlying malignancy also can cause night sweats --lymphoma for instance. You should discuss with an endocrinologist first. Best wishes,It was my pleasure to help you today.If I have answered all your questions, Please rate my response Excellent (click on the 5th star on top).Please bookmark my profile for fast, reliable authentic answers!This is the link to my profile:
Expert:  Dr. Thomas, MD replied 5 months ago.
HiMedication effects, hyperhydrosis [autonomic dysregulation] and diabetes would not tend to cause sweats only at night.They would occur during the day as well at least after a while.Night sweats are more typically fromhidden infectionhidden malignancy of any sort.Tuberculosis.In some cases hypoglycemia, which might only occur at night.AnxietyCarcinoid syndromeHIVEndocarditisSleep disorders like apneaUnknown causes.I am a double board certified US doctor.Find me as needed.Please click a positive on the answer scale here if you appreciate this second opinion.

Related Medical Questions